# SDR HALA20250324084

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 19,912 hours, 4,201 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,040 hours, 2,620 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT APPEARED SEVERAL TIMES DURING FLIGHT. CLEARED AFTER 30-60 SEC. GROUND CHECK HARNESS 4166KA FOUND LOSE AND DAMAGED CLAMP NEAR 4001WD2 REMOVED AND REPLACED CLAMP CHECKED OK. OPS TEST FDU #1 TEST OK PER: AMM 26-12-00. CHECKED 454VC1 PIN3 & PIN4 RESISTENT AND INSULATION CHECK OK. 2WD1 B PIN J TO PIN K RESISTANT 1.5K NO SHORT TO GROUND.ENGINE RUN CHECK OK.
